Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 17, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Apr 2, 2008, 2:44 PM EDT for Hendry County, Florida. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2008, 2:44 PM EDT (18:44 UTC)
- Expired
- Apr 2, 2008, 3:30 PM EDT
- In force
- 46 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Hendry County, FL
The radar
The Miami radar (KAMX), 139 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 6.7 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1322 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 741 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMFL 021845 SVRMFL FLC051-021930- /O.NEW.KMFL.SV.W.0017.080402T1844Z-080402T1930Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 244 PM EDT WED APR 2 2008 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL HENDRY COUNTY IN SOUTH FLORIDA. * UNTIL 330 PM EDT * AT 243 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MONTURA...AND MOVING NORTHWEST AT 17 MPH. * THE STORM WILL AFFECT... MONTURA... AND SURROUNDING COMMUNITIES. SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60 MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. LAT...LON 2670 8125 2677 8113 2673 8095 2655 8100 TIME...MOT...LOC 1844Z 123DEG 15KT 2667 8104 $$ KOB
2 follow-up statements
000 WWUS52 KMFL 021858 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 258 PM EDT WED APR 2 2008 FLC051-021930- /O.CON.KMFL.SV.W.0017.000000T0000Z-080402T1930Z/ HENDRY FL- 258 PM EDT WED APR 2 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT FOR NORTH CENTRAL HENDRY COUNTY... AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MONTURA...MOVING NORTHWEST AT 12 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL NORTHERN HENDRY COUNTY AND SURROUNDING COMMUNITIES. SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60 MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 2670 8125 2677 8113 2673 8095 2655 8100 TIME...MOT...LOC 1858Z 134DEG 11KT 2670 8108 $$ KOB
000 WWUS52 KMFL 021921 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 321 PM EDT WED APR 2 2008 FLC051-021931- /O.EXP.KMFL.SV.W.0017.000000T0000Z-080402T1930Z/ HENDRY FL- 321 PM EDT WED APR 2 2008 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HENDRY COUNTY WILL EXPIRE AT 330 PM EDT... THUNDERSTORMS CONTINUE TO DEVELOP ACROSS NORTHERN HENDRY COUNTY AND MOVE TO THE NORTHWEST AT 15 MPH. FREQUENT LIGHTNING...GUSTY WINDS TO 40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES. LAT...LON 2670 8125 2677 8113 2673 8095 2655 8100 TIME...MOT...LOC 1921Z 134DEG 11KT 2675 8114 $$ KOB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 9:32 AM EDT, 5 hours 12 minutes earlier.
Area forecast discussion, Apr 2, 9:32 AM EDT, 5 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION SECTION NATIONAL WEATHER SERVICE MIAMI FL 932 AM EDT WED APR 2 2008 ...ACTIVE WEATHER DAY EXPECTED WITH THUNDERSTORMS DEVELOPING AND BECOMING FOCUSED INTERIOR/GULF COAST WITH A FEW SEVERE STORMS POSSIBLE ALONG WITH LOCALLY HEAVY RAINFALL... .UPDATE...THE ATMOSPHERE IS EXTREMELY UNSTABLE THIS MORNING WITH VERY STEEP MID LEVEL LAPSE RATES. THE 500 MB TEMP IS -13.5 AND WITH WARM LOW LEVELS...WE END UP WITH A VERTICAL TOTALS OF 28.0...QUITE IMPRESSIVE. THE PWAT ON THE MIAMI SOUNDING IS 1.37...EXACTLY THE SAME AS YESTERDAY...AND DEFINITELY MOIST ENOUGH TO GET HEAVY RAINFALL...CASE IN POINT...WHAT HAPPENED YESTERDAY. ALSO...AT MID/UPPER LEVELS THE LOCAL AREA IS IN A COL WHICH COULD PROVIDE FOR UPPER DIVERGENCE TODAY. NAM-WRF PERFORMED EXCELLENT YESTERDAY AND AGAIN IS SHOWING A STRONG CONVECTIVE SIGNAL FOCUSED ALONG THE GULF COAST/NAPLES AREA WITH QPF OF AROUND 3 INCHES THERE...AS CONVECTION FOCUSES ALONG GULF/LAKE BREEZES. THERE IS A BOUNDARY ACROSS THE LAKE OKEE REGION AS WELL SEPARATING MOIST LOW LEVEL AIR WITH DRIER AIR OVER CENTRAL FL...AND THIS TOO COULD PROVIDE A FOCUS FOR CONVECTION. GIVEN THE AFOREMENTIONED FACTORS...WILL BE UPDATING THE FCST TO INCREASE POPS TO LIKELY INTERIOR/GULF COAST AND ADD SEVERE TSTORM POSSIBILITIES ALONG WITH LOCALLY HEAVY RAINFALL THERE. LARGE HAIL LOOKS TO BE THE PRIMARY THREAT...GIVEN THE COLD AIR ALOFT...EXCELLENT CAPE AROUND 3000 J/KG AND VERY STEEP LAPSE RATES IN THE HAIL GROWTH LAYER. ONLY THING MISSING IS SHEAR...BUT OTHER FACTORS POINT TO LARGE HAIL POSSIBILITIES. UPDATED FCST WILL BE OUT SHORTLY. /GREGORIA && .AVIATION...AN E/SE WIND FLOW THROUGH THE PERIOD WITH SCT SHRA/TSRA DEVELOPING ALONG THE E CST THIS MORNING AND THEN MOVING AWAY FROM THE TERMINALS. STRONG CONVECTION LIKELY TO DEVELOP INTERIOR S FLA BY LATE THIS MORNING/EARLY AFTERNOON HOURS AS THEY CONTINUE TO MOVE NORTHWEST. THIS WILL AFFECT KAPF AND MAY HAVE TO ADD TEMPO GROUP TO THEIR TAF FOR POSSIBLE LOW CIG/VSBY IN TSRA AND ALSO THE POSSIBILITY OF STRONG SFC GUSTS. THIS ACTIVITY WILL THEN DIMINISH AFT 00Z. && .PREV DISCUSSION... /ISSUED 326 AM EDT WED APR 2 2008/ SYNOPSIS...MID TO UPR LVL SHORT WAVE TROUGH CURRENTLY (04Z) ACROSS S. FL. SFC ATLC HIGH PRESS RIDGE EXTENDING WEST ALONG 30N WITH LIGHT TO MODERATE SE FLOW ADVECTING MOISTURE ACROSS S. FL. WEAK FRONTAL BOUNDARY ACROSS SE U.S. TO SE TX. SHORT TERM...TODAY THROUGH THURSDAY...AS THE SHORT WAVE TROUGH MOVES EAST, THE FLOW WILL BECOME DIVERGENT ALOFT. THIS, COUPLED WITH DIURNAL HEATING, ABUNDANT MOISTURE AND LOCAL SEA/LAKE BREEZES WILL LIKELY LEAD TO SCT SHWRS/ISOLD TSTMS ACROSS S.FL BOTH, THIS AFTERNOON AND THURSDAY AFTERNOON. WL EXPECT MOST AFTERNOON CONVECTION TO BE ACROSS INTERIOR SECTIONS AND VCNTY LAKE OKEECHOBEE. HIGH PWAT VALUES AND RELATIVELY SLOW MOVEMENT OF SHWRS/TSTMS COULD RESULT IN LOCALLY HEAVY RAIN OVER THESE AREAS. WEAK FRONTAL BOUNDARY OVER SE U.S. WILL CRAWL SE TO NRN FLORIDA THROUGH THIS PERIOD HOWEVER, THE ATLC RIDGE BUILDING WWD WILL HALT ITS MOVEMENT PREVENTING IT FROM ADVANCING FURTHER. FRIDAY THROUGH MONDAY...A MORE VIGOROUS UPPER TROUGH WL MOVE FROM THE PACIFIC COAST TO S. CENTRAL PLAINS BY FRI AND WILL PUSH A CDFNT TO FL PANHANDLE BY SAT. BY SUNDAY THE FLOW ALOFT BECOMES MORE ZONAL AND SO THE CDFNT LOOSES THE UPPER LVL SUPPORT AS THE ENERGY IS TRANSFERED NEWD. THIS WILL LEAVE THE FRONT HANGING ACROSS CENTRAL FLORIDA JUST NOR TH OF LAKE OKEECHOBEE. THE NEARNESS OF THIS BOUNDARY, A SERIES OF WEAK UPPER LVL DISTURBANCES AND LOCAL EFFECT WILL LIKELY KEEP S. FL UNDER A CHANCE FOR SHOWERS/SLIGHT CHANCE OF TSTMS THROUGH THIS PERIOD. LONG TERM...TUESDAY THROUGH WEDNESDAY...A DEVELOPING LONG WAVE RIDGE UPSTREAM WILL RESULT IN SUBSIDENCE INCREASING AND A SLIGHT DECREASE IN THE CHANCES OF RAIN. AVIATION...AN E/SE WIND...GENERALLY BLO 15 KTS... EXPECTED TO CONTINUE ACROSS S FL THRU THE PD. KAPF MORE SOUTHERLY AFT 17Z AS SEA BREEZE ATTEMPTS TO DVLP. ALL TERMINALS MOSTLY VFR CONDITIONS. ISOLD SHRA WILL AFFECT E COAST TERMINALS THRU 14Z WITH BRIEF MVFR CIG/VSBY AND AFT 17Z WITH SHRA/TSRA VCNTY...BUT MOVG INLD BY 20Z. KAPF MAY EXPERIENCE MVFR CIG/VSBY 17Z-00Z WITH VCTS. MARINE...FAIRLY TRANQUIL MARINE CONDITIONS WITH WINDS AOB 15 KTS AND SEAS AOB 4 FEET SHOULD PREVAIL THROUGH TONIGHT. A BRIEF INCREASE IN THE WINDS TO 20 KTS WILL RESULT IN SEAS BUILDING TO 6 FEET ACROSS THE ATLC WATERS THU THROUGH FRIDAY. BUOY 41114 HAS BEEN INDICATING A 2 TO 3 FT NE SWELL THIS MORNING AND WILL EXPECT THIS SWELL TO CONTINUE TO AFFECT NRN PORTIONS OF PALM BEACH COUNTY COAST THROUGH THIS MORNING AND EARLY AFTERNOON. THIS WILL INCREASE THE RISK OF RIP CURRENTS ALONG THE ATLC BEACHES OF PALM BEACH COUNTY THROUGH THIS AFTERNOON...ESPECIALLY NEAR THE TIME OF LOW TIDE. FIRE WEATHER...NO PROBLEMS EXPECTED AT THIS TIME. && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. &&
Hazardous weather outlook, Apr 2, 8:59 AM EDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 859 AM EDT WED APR 2 2008 FLZ063-066>075-168-172>174-030030- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 855 AM EDT WED APR 2 2008 ...A FEW SEVERE THUNDERSTORMS EXPECTED MAINLY INTERIOR AND WEST COAST... ...HIGH RISK OF RIP CURRENTS PALM BEACH COUNTY BEACHES... ...MODERATE RISK OF RIP CURRENTS BROWARD AND MIAMI-DADE BEACHES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: EAST WINDS OF 10 TO 15 KNOTS, LOW TIDE AROUND NOON AND A NORTHEAST SWELL OF 2 TO 3 FEET OFF OF PALM BEACH COUNTY, HAVE COMBINED FOR A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF PALM BEACH COUNTY, AND A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF BROWARD AND MIAMI-DADE COUNTIES. THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS CAN BE EXPECTED TODAY MAINLY INTERIOR AND WESTERN SECTIONS OF SOUTH FLORIDA. FREQUENT LIGHTNING, LOCALLY HEAVY RAINFALL, LARGE HAIL AND STRONG DAMAGING GUSTY WINDS TO 60 MPH ARE POSSIBLE. WIND: SOME OF THE STRONGEST THUNDERSTORMS MAY PRODUCE WIND GUSTS TO 60 MPH. HAIL: HAIL AT LEAST TO QUARTER SIZE MAY OCCUR WITH THE STRONGEST THUNDERSTORMS. FLOODING: THE SLOW MOVEMENT OF THE THUNDERSTORMS MAY PROCUCE LOCALLY HEAVY RAINFALL THAT COULD FLOOD LOW LYING AND FLOOD PRONE AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE THREAT OF RIP CURRENTS AT THE ATLANTIC BEACHES WILL PERSIST THROUGH THE REMAINDER OF THE WEEK. SOME THUNDERSTORMS CAN BE EXPECTED AGAIN AROUND THE LAKE OKEECHOBEE REGION THURSDAY AND FRIDAY AND THEN ACROSS ALL OF SOUTH FLORIDA SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BY THIS AFTERNOON. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Apr 2, 1:02 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 102 PM EDT WED APR 2 2008 FLZ063-066-069-070-075-021830- HENDRY FL-GLADES FL-MAINLAND MONROE FL-COASTAL COLLIER COUNTY FL- INLAND COLLIER COUNTY FL- 102 PM EDT WED APR 2 2008 ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON... A VERY UNSTABLE ATMOSPHERE IS CURRENTLY IN PLACE ACROSS THE AREA...WITH VERY COLD AIR PRESENT IN THE MIDDLE TO UPPER LEVELS OF THE ATMOSPHERE. THUNDERSTORMS ARE NOW DEVELOPING OVER INTERIOR SOUTH FLORIDA. THESE STORMS WILL MOVE WESTWARD INTO GLADES...HENDRY...COLLIER...AND MAINLAND MONROE COUNTIES THROUGH THE AFTERNOON HOURS. THE STORMS ARE FORECAST TO INCREASE IN BOTH COVERAGE AND INTENSITY AS THE GULF COAST AND LAKE BREEZES DEVELOP. SOME OF THE STORMS COULD BECOME SEVERE DUE TO THE UNSTABLE ATMOSPHERE PRESENT. THE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL TO QUARTER SIZE OR LARGER...DAMAGING WINDS TO 60 MPH...AND FREQUENT LIGHTNING STRIKES. HEAVY RAINFALL IS AGAIN POSSIBLE ACROSS THE AREA AS WELL...ALONG WITH POSSIBLE URBAN FLOODING WHERE STORMS MOVE ACROSS THE SAME AREAS. STAY TUNED TO UPDATES FROM THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI FOR POSSIBLE WATCHES AND WARNINGS FOR YOUR AREA. WEATHER UPDATES CAN BE FOUND ONLINE AT WWW.WEATHER.GOV/MIAMI. GREGORIA
Special weather statement, Apr 2, 2:35 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
235 PM EDT WED APR 2 2008
FLZ069-070-021900-
COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
235 PM EDT WED APR 2 2008
...STRONG THUNDERSTORM MOVING ACROSS COASTAL COLLIER COUNTY...
AT 231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ROYAL PALM HAMMOCK...MOVING NORTHWEST AT 14
MPH.
THIS STORM WILL AFFECT...
ROYAL PALM HAMMOCK...
MARCO ISLAND AIRPORT...
FIDDLERS CREEK...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE UP TO PEA SIZED HAIL AND GUSTY WINDS OF
40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND
BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2618 8170 2598 8147 2586 8151 2589 8156
2589 8157 2594 8168 2595 8169 2597 8169
2597 8167 2598 8167 2597 8171 2606 8178
TIME...MOT...LOC 1835Z 124DEG 12KT 2598 8158
KOBSpecial weather statement, Apr 2, 2:36 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
236 PM EDT WED APR 2 2008
FLZ063-066-021900-
HENDRY FL-GLADES FL-
236 PM EDT WED APR 2 2008
...STRONG THUNDERSTORM MOVING ACROSS NORTHEASTERN HENDRY COUNTY...
AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING 7 MILES SOUTH OF CLEWISTON...
MOVING NORTH AT 11 MPH.
THIS STORM WILL AFFECT...
MONTURA...
CLEWISTON...
MOORE HAVEN...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2682 8104 2682 8095 2681 8094 2680 8095
2678 8094 2676 8091 2659 8089 2658 8105
2684 8119 2685 8108
TIME...MOT...LOC 1836Z 164DEG 9KT 2665 8098
GREGORIAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 4:07 AM EDT | Marine Weather Statement | MFL | 13 hr | |
| Apr 2, 2:35 PM EDT | Special Weather Statement | MFL | Collier | 25 min |
| Apr 2, 2:36 PM EDT | Special Weather Statement | MFL | Hendry | 24 min |
| Apr 2, 2:57 PM EDT | Special Weather Statement | MFL | Collier | 48 min |
| Apr 2, 3:12 PM EDT | Special Weather Statement | MFL | Glades | 33 min |
| Apr 2, 3:20 PM EDT | Special Weather Statement | MFL | Hendry | 25 min |
| Apr 2, 3:36 PM EDT | Special Marine Warning | MFL | 54 min | |
| Apr 2, 3:46 PM EDT | Special Weather Statement | MFL | Collier | 44 min |
| Apr 2, 4:04 PM EDT | Special Weather Statement | MFL | Hendry | 26 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.